MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4102/jsava.v77i3.366

Медицинская библиотека · Journal of the South African Veterinary Association · 2006

Canine renal cortical necrosis and haemorrhage following ingestion of an Amitraz-formulated insecticide dip.

Oglesby P A, Joubert K E, Meiring T

Клинический случайСтатьяПеревод в очереди

Аннотация

Amitraz is a formamidine compound used in veterinary medicine as a topical dip to control ticks and mites on dogs and livestock. A 10-year-old female Scottish terrier was presented following the accidental oral administration of a dip containing amitraz. This case report describes the clinical signs, treatment and pathology of this dog. Clinical signs of toxicity from amitraz result from stimulation of alpha2-adrenergic receptors. Amitraz is seldom fatal because the effects can be reversed by alpha2-adrenergic antagonists. The dog recovered from the amitraz toxicity but died 5 days later from acute renal failure.

Для цитирования: Oglesby P A, Joubert K E, Meiring T. Canine renal cortical necrosis and haemorrhage following ingestion of an Amitraz-formulated insecticide dip.. Journal of the South African Veterinary Association. 2006. DOI: 10.4102/jsava.v77i3.366.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.